Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 237, NWS Nashville, TN

July 6, 20124 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 6, 2012, 5:13 PM CDT for 4 counties in Tennessee. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2012, 5:13 PM CDT (22:13 UTC)
Expired
Jul 6, 2012, 6:00 PM CDT
In force
47 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Davidson County, TN, Hickman County, TN, Maury County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 61 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 5:20 PM CDTTSTM WND DMG5 Se Fairview, TNTREES WERE DOWNED IN THE LEAPERS FORK AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 2:58 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 844 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
844 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
1469 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

633 
WUUS54 KOHX 062213
SVROHX
TNC037-081-119-187-062300-
/O.NEW.KOHX.SV.W.0237.120706T2213Z-120706T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
513 PM CDT FRI JUL 6 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  EXTREME SOUTHWESTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
  NORTH CENTRAL MAURY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 600 PM CDT

* AT 510 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR FRANKLIN...MOVING SOUTHWEST AT 15
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  FAIRVIEW...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
BUILDING LOCATION NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM FRIDAY
EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3571 8704 3592 8732 3605 8698 3591 8684
TIME...MOT...LOC 2213Z 051DEG 11KT 3592 8700

$$

FORECASTER:13
1 follow-up statement
153 
WWUS54 KOHX 062231
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
531 PM CDT FRI JUL 6 2012

TNC037-062240-
/O.CAN.KOHX.SV.W.0237.000000T0000Z-120706T2300Z/
DAVIDSON TN-
531 PM CDT FRI JUL 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN DAVIDSON
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED AWAY FROM DAVIDSON 
COUNTY.

LAT...LON 3571 8704 3592 8732 3597 8705 3591 8684
TIME...MOT...LOC 2230Z 051DEG 11KT 3589 8705

$$

TNC081-119-187-062300-
/O.CON.KOHX.SV.W.0237.000000T0000Z-120706T2300Z/
WILLIAMSON TN-HICKMAN TN-MAURY TN-
531 PM CDT FRI JUL 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MAURY...NORTHEASTERN HICKMAN AND WESTERN WILLIAMSON COUNTIES UNTIL
600 PM CDT...

AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF FAIRVIEW...OR 11
MILES WEST OF FRANKLIN...MOVING SOUTHWEST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHERN MAURY...NORTHEASTERN HICKMAN
  AND WESTERN WILLIAMSON COUNTIES.

LAT...LON 3571 8704 3592 8732 3597 8705 3591 8684
TIME...MOT...LOC 2230Z 051DEG 11KT 3589 8705

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:05 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jul 6, 3:05 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
305 PM CDT FRI JUL 6 2012

.SHORT TERM...SCATTERED THUNDERSTORMS HAVE ERUPTED OVER WESTERN
PARTS OF THE MID STATE THIS AFTERNOON IN RESPONSE TO A WEAK LOW
LEVEL CONVERGENCE BOUNDARY AND AN AREA OF SLIGHTLY ELEVATED
ATMOSPHERIC MOISTURE. WRF MODEL ALSO FORECASTS ANOTHER BAND OF
SLIGHTLY ELEVATED MOISTURE ALONG THE CUMBERLAND PLATEAU AND
WOULDN'T BE SURPRISED TO SEE SOME ISOLATED TO SCATTERED STORMS
DEVELOP THERE BY LATE AFTERNOON AS WELL. AS OF 230 PM...A FEW
ISOLATED STORMS HAD ALSO BEEN OBSERVED IN THE NASHVILLE METRO
AREA.

OUTSIDE OF THE THUNDERSTORMS, HOT TEMPERATURES AND HIGH HEAT
INDICES WERE ONCE AGAIN THE RULE. THE HIGH TEMPERATURE RECORD AT
NASHVILLE FOR THIS DATE, OF 100 DEGREES, SET WAY BACK IN 1874, HAS
BITTEN THE PROVERBIAL DUST...WITH THE MERCURY AT BNA ALREADY
SOARING AS HIGH AS 102 SO FAR TODAY. MEANWHILE...RESIDENTS OF THE
CUMBERLAND PLATEAU ALSO CONTINUE TO SWELTER IN THE HEAT...WITH THE
TEMPERATURE AT THE CROSSVILLE AIRPORT ALREADY REACHING THE DAILY
RECORD OF 93 DEGREES...AND THREATENING TO BREAK IT BEFORE DAY'S END.

ANOTHER SCORCHING DAY IS EXPECTED ON SATURDAY, AS TEMPS ARE
FORECAST TO ONCE AGAIN TOP 100 DEGREES WEST OF THE CUMBERLAND
PLATEAU AND HEAT INDICES SOAR BACK TO AROUND 105.

MODELS ARE CONSISTENT IN DEVELOPING A SIGNIFICANT WEATHER PATTERN
CHANGE STARTING ON SUNDAY AND CONTINUING FOR MUCH, IF NOT MOST, OF
THE UPCOMING WEEK. DEEP ATMOSPHERIC MOISTURE POOLS OVER THE LOWER
MISSISSIPPI VALLEY ON SATURDAY AND STARTS TO GET PULLED NORTHWARD
AND EASTWARD ACROSS THE TENNESSEE VALLEY ON SUNDAY, AHEAD OF AN
APPROACHING COLD FRONT.

LOOK FOR SCATTERED MAINLY AFTERNOON THUNDERSTORMS TO DEVELOP
SUNDAY, AND BECOME LIKELY SUNDAY NIGHT AND MONDAY, AS THE FRONT
PUSHES CLOSER TO OUR AREA. THE GFS HAS NOW PHASED IN CLOSER TO THE
OLDER ECMWF SOLUTION OF DRAGGING THE FRONT SOUTHWARD RATHER
SLOWLY. BY NOON MONDAY, THE FRONT SHOULD BE LOCATED NEAR THE KY-TN
LINE, THEN SAG SLOWLY SOUTHWARD AND REACH SOUTHERN PARTS OF THE
MID STATE BY 12Z TUESDAY.

.LONG TERM...CURRENT EXPECTATION IS FOR THE COLD FRONT TO BECOME
QUASI-STATIONARY TUESDAY OVER, OR NEAR, SOUTHERN PARTS OF THE MID
STATE AND LINGER IN THE SAME GENERAL AREA INTO LATE WEEK. SCATTERED
TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF OUR
AREA THROUGH THE PERIOD, MAINLY SOUTH AND EAST, WITH LESSER
CHANCES NORTHWEST.

EXPECT A REFRESHING BREAK FROM THE HEAT DURING THE EXTENDED
PERIOD, AS HIGHS TOP OUT MAINLY IN THE MID AND UPPER 80S, RATHER
THAN THE 100+ TEMPS WE'VE GROWN ACCUSTOMED TO.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      75 102  75  96 /  20  20  20  30
CLARKSVILLE    75 102  75  96 /  20  40  40  40
CROSSVILLE     70  95  70  90 /  20  40  40  30
COLUMBIA       75 100  75  95 /  20  40  40  40
LAWRENCEBURG   75  99  74  94 /  20  40  40  40
WAVERLY        75 100  75  95 /  20  40  40  40

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL MIDNIGHT CDT SATURDAY NIGHT FOR TNZ005>011-
022>034-056>065-075-077-078-093>095.

&&

19
Hazardous weather outlook, Jul 6, 5:18 AM CDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
518 AM CDT FRI JUL 6 2012

TNZ005>011-022>034-056>065-075-077-078-093>095-071030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-BEDFORD-
COFFEE-WARREN-WAYNE-LAWRENCE-GILES-
518 AM CDT FRI JUL 6 2012

...HEAT ADVISORY IN EFFECT UNTIL MIDNIGHT CDT SATURDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

HOT TEMPERATURES AND HIGH RELATIVE HUMIDITY LEVELS WILL LEAD TO
EXCESSIVE HEAT INDEX VALUES ACROSS MIDDLE TENNESSEE TODAY...WITH
HEAT INDICIES AROUND 105 EXPECTED THIS AFTERNOON.

ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. A FEW STORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY...HOT TEMPERATURES AND HIGH RELATIVE HUMIDITY LEVELS
WILL LEAD TO EXCESSIVE HEAT INDEX VALUES ACROSS MIDDLE TENNESSEE
ONCE AGAIN...WITH HEAT INDICIES AROUND 105 EXPECTED ON SATURDAY
AFTERNOON.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY FROM
SATURDAY THROUGH THURSDAY ACROSS MIDDLE TENNESSEE. A FEW STORMS
MAY BE STRONG TO LOCALLY SEVERE...WITH DAMAGING WINDS AND LARGE
HAIL POSSIBLE.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

TNZ066-079-080-071030-
CUMBERLAND-GRUNDY-VAN BUREN-
518 AM CDT FRI JUL 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. A FEW STORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY FROM
SATURDAY THROUGH THURSDAY ACROSS MIDDLE TENNESSEE. A FEW STORMS
MAY BE STRONG TO LOCALLY SEVERE...WITH DAMAGING WINDS AND LARGE
HAIL POSSIBLE.

SHAMBURGER

In the hours before

Local storm report, Jul 6, 4:02 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
402 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     1 SW HARTSVILLE         36.38N 86.17W
07/06/2012  E60 MPH          TROUSDALE          TN   AIRPLANE PILOT

            WIND GUSTS ESTIMATED AT LEAST 60 MPH

&&

ROSE
Local storm report, Jul 6, 4:14 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
414 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     TSTM WND GST     CLARKSVILLE             36.56N 87.35W
07/06/2012  M67.00 MPH       MONTGOMERY         TN   ASOS

0139 PM     TSTM WND DMG     WAVERLY                 36.09N 87.79W
07/06/2012                   HUMPHREYS          TN   911 CALL CENTER

            CURRENTLY A POWER OUTAGE IN THE CITY OF WAVERLY REPORTED
            BY PUBLIC. TREES AND POWERLINES DOWN IN WAVERLY VERIFIED
            BY POLICE DISPATCH.

0250 PM     TSTM WND DMG     GALLATIN                36.38N 86.45W
07/06/2012                   SUMNER             TN   NWS EMPLOYEE

            LARGE LIMBS BLOWN DOWN RESULTING IN POWER OUTAGES. ROOF
            DAMAGE AND SIGNS BLOWN DOWN.

0400 PM     TSTM WND GST     1 SW HARTSVILLE         36.38N 86.17W
07/06/2012  E60.00 MPH       TROUSDALE          TN   AIRPLANE PILOT

            WIND GUSTS ESTIMATED AT LEAST 60 MPH

&&

31
Local storm report, Jul 6, 4:24 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
424 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND DMG     GALLATIN                36.38N 86.45W
07/06/2012                   SUMNER             TN   TRAINED SPOTTER

            SEVEN TREES WERE DOWNED IN GALLATIN.

&&

31
Local storm report, Jul 6, 4:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
450 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     BRENTWOOD               36.00N 86.79W
07/06/2012                   WILLIAMSON         TN   EMERGENCY MNGR

            A TREE WAS DOWNED AND ACROSS HIGH LEA ROAD.

&&

31
Local storm report, Jul 6, 5:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
506 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     BRENTWOOD               36.00N 86.79W
07/06/2012                   WILLIAMSON         TN   EMERGENCY MNGR

            TREE DOWNED ACROSS SHADOWRIDGE COURT IN WESTERN
            BRENTWOOD.

&&

31
Local storm report, Jul 6, 5:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
507 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     TSTM WND GST     CLARKSVILLE             36.56N 87.35W
07/06/2012  M67.00 MPH       MONTGOMERY         TN   ASOS

0139 PM     TSTM WND DMG     WAVERLY                 36.09N 87.79W
07/06/2012                   HUMPHREYS          TN   911 CALL CENTER

            CURRENTLY A POWER OUTAGE IN THE CITY OF WAVERLY REPORTED
            BY PUBLIC. TREES AND POWERLINES DOWN IN WAVERLY VERIFIED
            BY POLICE DISPATCH.

0250 PM     TSTM WND DMG     GALLATIN                36.38N 86.45W
07/06/2012                   SUMNER             TN   NWS EMPLOYEE

            LARGE LIMBS BLOWN DOWN RESULTING IN POWER OUTAGES. ROOF
            DAMAGE AND SIGNS BLOWN DOWN.

0312 PM     TSTM WND DMG     GALLATIN                36.38N 86.45W
07/06/2012                   SUMNER             TN   TRAINED SPOTTER

            SEVEN TREES WERE DOWNED IN GALLATIN.

0400 PM     TSTM WND GST     1 SW HARTSVILLE         36.38N 86.17W
07/06/2012  E60.00 MPH       TROUSDALE          TN   AIRPLANE PILOT

            WIND GUSTS ESTIMATED AT LEAST 60 MPH

0447 PM     TSTM WND DMG     BRENTWOOD               36.00N 86.79W
07/06/2012                   WILLIAMSON         TN   EMERGENCY MNGR

            A TREE WAS DOWNED AND ACROSS HIGH LEA ROAD.

&&

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:07 PM CDTSevere Thunderstorm WarningOHXRutherford, Williamson38 min
Jul 5, 7:11 PM CDTSpecial Weather StatementOHXMaury34 min
Jul 5, 7:45 PM CDTSpecial Weather StatementOHXWilliamson30 min
Jul 6, 1:35 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys14 min
Jul 6, 2:02 PM CDTSevere Thunderstorm WarningOHXWayne28 min
Jul 6, 2:05 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart25 min
Jul 6, 2:11 PM CDTSevere Thunderstorm WarningOHXBenton19 min
Jul 6, 2:16 PM CDTSpecial Weather StatementOHXSumner44 min
Jul 6, 2:16 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery, Stewart29 min
Jul 6, 2:27 PM CDTSpecial Weather StatementOHXPerry48 min
Jul 6, 2:30 PM CDTSpecial Weather StatementOHXRutherford45 min
Jul 6, 2:39 PM CDTSevere Thunderstorm WarningOHXSumner51 min
Jul 6, 2:42 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart33 min
Jul 6, 2:45 PM CDTSevere Thunderstorm WarningOHXDavidson, Wilson36 min
Jul 6, 2:49 PM CDTSpecial Weather StatementOHXLawrence, Wayne56 min
Jul 6, 3:05 PM CDTSevere Thunderstorm WarningOHXWayne14 min
Jul 6, 3:32 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson17 min
Jul 6, 3:49 PM CDTSevere Thunderstorm WarningOHXSmith, Sumner, Trousdale, Wilson26 min
Jul 6, 4:12 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry33 min
Jul 6, 4:37 PM CDTSevere Thunderstorm WarningOHXDavidson, Williamson38 min
Jul 6, 5:47 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Williamson21 min
Jul 6, 5:53 PM CDTSevere Thunderstorm WarningOHXBedford, Rutherford37 min
Jul 6, 5:56 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis34 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.